Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Quasi-amicable numbers


Authors: Peter Hagis and Graham Lord
Journal: Math. Comp. 31 (1977), 608-611
MSC: Primary 10A25
DOI: https://doi.org/10.1090/S0025-5718-1977-0434939-3
MathSciNet review: 0434939
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: If $ m = \sigma (n) - n - 1$ and $ n = \sigma (m) - m - 1$, the integers m and n are said to be quasi-amicable numbers. This paper is devoted to a study of such numbers.


References [Enhancements On Off] (What's this?)

  • [1] H. L. ABBOTT, C. E. AULL, E. BROWN & D. SURYANARAYANA, "Quasiperfect numbers," Acta Arith., v. 22, 1973, pp. 439-447. MR 47 #4915. MR 0316368 (47:4915)
  • [2] W. E. BECK & R. M. NAJAR, "More reduced amicable pairs," Fibonacci Quart. (To appear.)
  • [3] P. CATTANEO, "Sui numeri quasiperfetti," Boll. Un. Mat. Ital., v. 6, 1951, pp. 59-62.
  • [4] R. P. JERRARD & N. TEMPERLEY, "Almost perfect numbers," Math. Mag., v. 46, 1973, pp. 84-87. MR 51 #12686. MR 0376511 (51:12686)
  • [5] M. LAL & A. FORBES, "A note on Chowla's function," Math. Comp., v. 25, 1971, pp. 923-925. MR 45 #6737. MR 0297685 (45:6737)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10A25

Retrieve articles in all journals with MSC: 10A25


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1977-0434939-3
Article copyright: © Copyright 1977 American Mathematical Society

American Mathematical Society